# SDR SWAA2022080427099

- Difficulty date: July 8, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 231JF AT PASSENGER CABIN 2022-398267 / [01] TOOL USED CALIPER P/N: 500-197-30 S/N: 15120589 DUE DATE: 28-NOV-2022;[02] TOOL USED: HOT BONDER P/N HCS9200B-AV S/N:18196127 DUE DATE: 16-JAN-23;[03] TOOL USED: SCALE P/N: CL5000 S/N: AE-408753 DUE DATE: 01-APR-23;[04] TOOL USED: HOT BONDER P/N:HCS9200B-AV; S/N: 18196127; DUE DATE:16/JAN/23;[05] TOOL USED: HOTBONDER P/N: HCS9200B S/N: 16122983 DUE DATE: 16-JAN-23.;[06] REPAIRED FLOOR PANEL 231JF AT PASSENGER CABIN IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED. RII COMPLETED.
